| Catalog Number |
SC60A |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent 10/9/2024.D4 batch #529c84.Investigation summary: the product was returned for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the sc60a device was received for analysis with no apparent damaged and with a gst60b reload loaded on the device.The reload was received partially fired 1/2.The device was tested for functionality in the articulated position with the returned reload by resetting and reloading it into the device.The device achieved its complete stroke firing sequence without any difficulties.The staple line and cut line were complete and the remaining staples meet the staple form release criteria.The event reported was confirmed and it is related to improper use of the device.The partially fired is consistent with an incomplete or interrupted cycle.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process all devices are manufactured, inspected, and released to approved specifications.A manufacturing record evaluation was performed for the finished device batch number 529c84, and no non-conformances were identified.
Event or Problem Description
It was reported that during unknown surgery, the knife did not move and no feedback at the 3rd stroke of the first firing, and the device could not be fired.The device was used on a colon.The cartridge color was blue.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.